MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL LIMITED BENTSON TYPE PTFE COATED GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number M0066201010
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The observation made during investigation showed that the returned pouch had been damaged.A number of scratches and a hole were present in one area on the back of the pouch.However, it is very unlikely that this damage would have went unnoticed during the 100% inspection completed in packaging.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.Based on the evidence presented by the sample and the information provided by the supporting documentation "package integrity compromised" and/or "inadequate shipping support" might have impacted on the event as reported.
 
Event or Problem Description
The customer initially reported that "the bag was torn, and the product bag inside got damaged/scratched".The observation made during our investigation showed that the returned pouch had been damaged.

Brand Name
BENTSON TYPE PTFE COATED GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34K8 25
EI  Y34K825
MDR Report Key9098135
Report Number9681477-2019-00013
Device Sequence Number2700709
Product Code DQX
UDI-Device Identifier08714729005711
UDI-Public08714729005711
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2023
Device Model NumberM0066201010
Device Lot Number4828379
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1